# SDR 07FDEA02215

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC15061464
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 29L, KEEL BEAM CHORD CORRODED STA 950F-970 REMOVED A MAXIMUM  OF .032" OF CORROSION ON KEEL BEAM BETWEEN STA 950F AND 970 AND IS OUT OF LIMITS.  SPOT FACED HOLES AND ACCOMPLISHED FABRICATION OF FILLERS AND REPAIR STRAP.  INSTALLATION OF REPAIR PARTS ON SNRM N00644/JPF ITEMS 7-18.
